Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Regularizing property of the twisted conical Kähler–Ricci flow

Jiawei Liu, Shiyu Zhang and Xi Zhang

Vol. 345 (2026), No. 2, 355–384
Abstract

We show the regularity and uniqueness of the twisted conical Kähler–Ricci flow running from a positive closed current with zero Lelong number. We prove such a flow has a unique solution that immediately admits conical singularity and a certain regularity.

Keywords
conical Kähler–Ricci flow, twisted Kähler–Ricci flow, conical singularity
Mathematical Subject Classification
Primary: 35K67, 35K96, 53E30
Milestones
Received: 15 July 2025
Revised: 10 June 2026
Accepted: 21 July 2026
Published: 26 October 2026
Authors
Jiawei Liu
School of Mathematics and Statistics
Nanjing University of Science and Technology
Nanjing
China
Shiyu Zhang
School of Science
Westlake University
Hangzhou
China
Xi Zhang
School of Mathematics and Statistics
Nanjing University of Science and Technology
Nanjing
China

Open Access made possible by participating institutions via Subscribe to Open.